# SDR VNAA2014040500004

- Difficulty date: April 5, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 24,862 hours, 24,962 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Reservoir
- Part number: 73011
- Part serial: 963
- Condition: Warning Light
- Location: Hyd Sys
- Part time: 24,862 hours, 24,962 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED HYD QTY INDICATED 25 PERCENT AT 26 DEGREES ON HYD SYS NR 1.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, R & R  HYD SYS NR 1 RESERVOIR AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
